# SDR SWAA2022021470975

- Difficulty date: May 16, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 146A812325
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR SILL PLATE HAS CORROSION AT 10 EACH SCREW HOLES (MARKED) / REMOVED CORROSION IAW B737 SRM 53-60-15-1A-1; FOUND TO BE OUT OF LIMITS IAW SRM53-60-15-1A-1. REMOVED DAMAGED SILL WEB IAW B737 SRM51-40-02. IDENTIFIED NEW WEB AS P/N 146A8123-25 PER BOEING ENG. DWG146A8120 REV:E. LOCATED AND DRILLED IAW B737 SRM 51-40-05; COUNTER SANK HOLES IAW B737 SRM 51-40-08. TREATED AND PRIMED HOLES IAW 737 AMM51-21-41 AND AMM 51-21-72. INSTALLED LOWER SILL WEB IAW B737-SRM51-40-02 AND BOEING ENG DWG NO 146A8340 REV:A. APPLIED CIC IAW B737 AMM 51-21-91-620-802.
